MAUDE Adverse Event Report: ARTHREX, INC. COMBINATION HUMERAL INSERT 33+3 / 36; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. COMBINATION HUMERAL INSERT 33+3 / 36; SHOULDR PROSTH, REVERSE CONFIG
Model Number COMBINATION HUMERAL INSERT 33+3 / 36
Medical Device Problem Codes Positioning Failure (1158); Defective Device (2588)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 2/25/2025, it was reported by a sales representative via email that ar-9501-04-135p univers revers stem would not engage with an ar-9504-06 univers revers spacer.The stem was implanted over a month ago and it would not engage.This was discovered during a revision surgery.No further information was reported.Additional information received on 3/3/2025: the patient underwent an initial rtsa procedure on (b)(6) 2024.On (b)(6) 2025, the patient underwent a revision surgery in which two ar-9504-06 univers revers spacers would not engage with the stem.Additional information received on 3/11/2025: the patient underwent revision surgery due to a shoulder dislocation.During the revision, an ar-9503xs-06 univers revers modular glenoid system humeral insert was explanted and an ar-9503-3336-6c univers revers modular glenoid system, constrained combo humeral insert was implanted.Additional information received on 3/24/2025: ar-9564-2433-lat arthrex univers revers glenosphere were explanted as well.Ar-9503-3336-3 univers revers combo humeral insert was attempted to be used with the spacer but it would not fit, so the surgeon turned to an ar-9503-3336-6c univers revers modular glenoid system, constrained combo humeral insert.It was also reported that the screw from the initial ar-9504-06 univers revers spacer was not working and an ar-9502rsc univers revers replacement cup screw had to be used.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event likely due to the patient's anatomy.

Brand Name
COMBINATION HUMERAL INSERT 33+3 / 36
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21884134
Report Number1220246-2025-01648
Device Sequence Number3552939
Product Code HSD
UDI-Device Identifier00888867406476
UDI-Public(01)00888867406476(11)240501(17)290430(10)23.05479
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K221232
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCOMBINATION HUMERAL INSERT 33+3 / 36
Device Catalogue NumberAR-9503-3336-3
Device Lot Number23.05479
Was Device Available for Evaluation? No
Distributor Facility Aware Date03/24/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by Manufacturer10/02/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date10/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown